# SDR SWAA2021081793229

- Difficulty date: June 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 45,746 hours, 24,439 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WS 204.25 BRACKET CRACKED AT LWR HOLE / REPLACED BRACKET AT R/W TRAILING EDGE WS 204.25 REF SRM 51-40-02-0G-0
